# SDR EE4Y2023031017409

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N237NV
- Make and model: Airbus A320-214
- Aircraft serial: 02116
- Aircraft time: 63,738 hours, 24,433 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Part serial: UNK
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT ALLEGIANT TASK , IT WAS FOUND REAR LOWER FUSELAGE SKIN AT FR69+300MM BETWEEN STRINGERS 43R AND 44 WITH DENT. THE DAMAGED AREA WAS REPAIRED PER SRM 53-41-11-300-016 PARAGRAPH 2A, FIGURE 002. SEE COOPESA WORK ORDER A1M140, 1-29 FOR FURTHER DETAILS.
